# SDR 2005UALA01409

- Difficulty date: December 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T61241
- Condition: Cracked
- Location: Lt Wing Krueger
- Part time: 62,879 hours, 10,139 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING KRUEGER FLAP INBD OF NR 1 PYLON, ROTARY ACTUATOR OUTBD SUPPORT BRACKET IS BUCKLED AND CRACKED.  BRACKET FAILURE WAS DUE TO FATIGUE.  PART WAS REPLACED.
